# SDR AALA201808319031

- Difficulty date: August 29, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 18,578 hours, 7,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 18255
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHTS AND RIGHT OVERWING EXIT LIGHTS AT BASE OF ROW 14, REMAINED ON IN THE AUTO POSITION.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
